Hives Disappear Arise That Never Heal?

Illustration of Hives Disappear Arise That Never Heal?
Illustration: Hives Disappear Arise That Never Heal? aocd.org

Good night. I want to ask about my illness biduran. Three years ago I had experienced a biduran that disappeared for a month and recovered because I took it to the doctor. now relapsing again, I’ve 2x to the doctor and given the same medicine Loratadine, inflammatory medicine, and itching cream. But now it’s still relapsing and my medicine has run out. Are there other ways to deal with it? I am afraid there is an effect from taking too much medicine. For your help, doctor, thank you !! 🙏🙏🙏

1 Answer:

Hello farahbhrq, thank you for asking with HealthReplies.com.


Additional information is needed about the complaints your mother has, such as what form and location of the rash you experienced, have you just changed or used cosmetics, soap or new lotions? Do you have a history of allergies with you or your family?


Hives or urticaria is a reaction from the skin in the form of reddish bumps that feel itchy and can spread to other parts of the body. Some common causes of biduran are allergic reactions to the environment, weather or cold conditions, or stress.


Loratadine is an anti-histamine or anti-allergic drug that is usually used to relieve symptoms of allergies. Inflammatory drugs are usually included in the category of corticosteroid drugs that work by suppressing the immune system and reducing inflammation, swelling, pain, or allergic reactions.


Although it tends to be safe, but you also need to know the side effects of antihistamines and inflammatory drugs that can cause dry mouth, nasal irritation, sore throat, complaints in the digestive tract such as heartburn, nausea, vomiting, and bowel obstruction.


The use of loratadine and inflammatory drugs should indeed be in accordance with your doctor's prescription and recommendations because these drugs are categorized as hard drugs. You should consult your dermatologist directly about the complaints that you feel to be given a therapy that is appropriate to your complaint, as long as your doctor's supervision is carried out you actually do not need to worry.


If indeed your complaint is caused by an allergy, you can try to find out the cause of your allergy, the allergy can be food, toiletries such as soap shampoo, cosmetic tools, dust, dirt, weather or cold temperatures, or other substances. One way to deal with allergies is to avoid triggers from these allergies, your doctor can also advise you to be able to do an allergy checkup, to find out the exact cause of your complaint. If your hives or allergies are quite severe and cannot be cured by medicine, the doctor can recommend allergen immunotherapy


Some things you can do are:

Avoid scratching the rash area
Find your trigger or allergy and avoid the allergy
Maintain the cleanliness of your home
Avoid stress or excessive thoughts
Do not use soap / shampoo that contains harsh chemicals
Apply cold compresses to a reddish rash or take a cold shower

Hopefully this information can be useful for you.

: by

Related Question

Corona

Corona

(1 year ago)

A. Why do people with OPD status have to be quarantined for 14 days? B. Why do governments apply quarantine! what are the benefits?... Read more

Aches In The Buttocks To The Feet?

Aches In The Buttocks To The Feet?

(1 year ago)

Hi, I want to ask if you feel incredible pain from the buttocks to the legs, so difficult to stand / walk. Better to see a bone / nerve specialist huh?... Read more

Chest X-ray Examination Results?

Chest X-ray Examination Results?

(1 year ago)

Hello, I have just done a pulmonary thoracic examination with the results of: – Spotting of a minimum Inhomogen infiltrate perihiler bilateral et paracardial increased bronch... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *